# SDR DALA2024010900347

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,768 hours, 32,293 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 COMPLY WITH WORK CARD 5311-01239-01B FORECAST NUMBER 32-0553-8-0816. INSP, 32,AD, FRAME 43R FOOT COUPLING. CORRECTIVE ACTION: COMPLIED WITH WORK CARD 5311-01239-01B. (0144351)
